# SDR MALA010208

- Difficulty date: February 16, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT LIGHT REMAINED ON AFTER RETRACTING GEAR.  AIR RETURN TO RHI.  MAINTENANCE SERVICED NOSE LANDING GEAR IAW 12-30-32-3.  COMPLETED SEVERAL RETRACTION AND EXTENSION CHECKS.  ALL OPS CHECK GOOD.
